MathSciNet Relay Station
MathSciNet bibliographic data
MR126088 35.79
Prodi, Giovanni Un teorema di unicità per le equazioni di Navier-Stokes. (Italian) Ann. Mat. Pura Appl. (4) 48 1959 173–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement